MAUDE Adverse Event Report: AIRCRAFT MEDICAL LIMITED MCGRATH; LARYNGOSCOPE, RIGID

AIRCRAFT MEDICAL LIMITED MCGRATH; LARYNGOSCOPE, RIGID
Model Number 340-000-000
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, prior to use, the screen did not display although there was a remaining amount.The problem was resolved after the battery was replaced.There was no patient involvement.
 
Additional Manufacturer Narrative
H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted that the battery was tested by placing into the test handle.The test handle power cycled on, and the display and camera led was not visible.It was reported that the screen did not display.The reported issue was confirmed.The most likely cause was traced to component failure.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.This regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
MCGRATH
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
AIRCRAFT MEDICAL LIMITED
7 cross way
dalgety bay,fi KY11 9JE
UK  KY11 9JE
Manufacturer (Section G)
AIRCRAFT MEDICAL LIMITED
7 cross way
dalgety bay,fi KY11 9JE
UK   KY11 9JE
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key21470501
Report Number3010244187-2025-00444
Device Sequence Number11615445
Product Code CCW
UDI-Device Identifier15060272980068
UDI-Public15060272980068
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/28/2024
Device Model Number340-000-000
Device Catalogue Number340-000-000
Device Lot NumberH21101604
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/05/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2024
Initial Report FDA Received Date02/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/28/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown